A 47-year-old member asked:
Disclaimer

Can adriamycin (doxorubicin) (chemo) cause neuropathy?

1 doctor answer
Dr. David Rosenfeld
26 years experience in Pain Management
Yes: Neuropathy after adriamycin (doxorubicin) is well documented.
Answered on Apr 10, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 46-year-old female asked:
Dr. Carlos Encarnacion
34 years experience in Medical Oncology
It is IV: ...Just given as an IV push instead of an IV drip to reduce, amongst other things, the risk of leakage to surrounding tissues leading to a chemical bu ... Read More
2
2 thanks
A 51-year-old member asked:
Dr. Raymundo Romero
21 years experience in Medical Oncology
TWO MAJOR ONES: Adriamycin (doxorubicin) and Cytoxan is a great combination regimen used in breast cancer. The major long term side effects for both of these drugs ... Read More
2
2 thanks
A female asked:
Dr. Frank Kuitems
38 years experience in Internal Medicine
Yes: yes many drugs can affect the liver .Chemotherapy medications can cause these changes to the liver.Discuss this with your oncologist
1
1 thank
A 46-year-old member asked:
Dr. Carlo Contreras
17 years experience in Surgical Oncology
Unlikely: It is highly unlikely to have to perform amputation for kaposi's sarcoma. That being said, every case is unique so ask your oncologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month